# SDR SWIA200515443

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 16,124 hours, 23,741 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Terminal Block
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TURNED ON WINDSHIELD CLIMBING THROUGH FL180.  BEGAN TO SMELL ELECTRICAL BURNING.  SHORTLY THEREAFTER, SAW SMOKE COMING FROM UNDER FORWARD GLARESHIELD.  TIGHTENED LOOSE GROUND WIRE ON TERMINAL BLOCK.  OPERATIONAL CHECK GOOD.
